Relative K-Theory and Vector Bundles on Certain Singular Varieties.
Inventiones mathematicae, Tome 70 (1982), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Quillen algebraic K-theory, affine cone over normal curve, KO-regular
@article{IM_1982__70_142965,
author = {K.R. Coombes and V. Srinivas},
title = {Relative {K-Theory} and {Vector} {Bundles} on {Certain} {Singular} {Varieties.}},
journal = {Inventiones mathematicae},
pages = {1--12},
year = {1982},
volume = {70},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM_1982__70_142965/}
}
K.R. Coombes; V. Srinivas. Relative K-Theory and Vector Bundles on Certain Singular Varieties.. Inventiones mathematicae, Tome 70 (1982), pp. 1-12. http://geodesic.mathdoc.fr/item/IM_1982__70_142965/